# SDR MWEA030480

- Difficulty date: December 11, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 43,658 hours, 42,335 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: V3601
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN ADVANCING POWER LEVERS FOR TAKEOFF, RECEIVED TAKEOFF WARNING FOR FLAPS.  PERFORMED TAKEOFF WARNING TEST, TEST OK.  DURING FURTHER INVESTIGATION, FOUND FLAP TAKEOFF WARNING SWITCH OUT OF TOLERANCE.  ADJUSTED SWITCH AND RESECURED LOOSE BRACKET.
